# SDR DHL2006801001

- Difficulty date: September 12, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 32143242
- Part serial: P215
- Condition: Warning Light
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG (3) OVER PRESSURE LIGHTS ILLUMINATED ON TAKEOFF AT 67 PERCENT N1 RTO AT LESS THAN 60 KIAS LIGHT BRAKING.  REPLACED NR 3 BLEED REG VALVE IAW DC-8 MM 36-12-1. OPS AND LEAKS CHECKS GOOD. RUN UP IAW JRH 12.2.
